Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 18, NWS Morristown, TN

March 1, 2017Blount County, Knox County, Sevier County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Mar 1, 2017, 3:20 PM EST for Blount County, Knox County, Sevier County, Tennessee. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 3:20 PM EST (20:20 UTC)
Expired
Mar 1, 2017, 3:50 PM EST
In force
30 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, TN, Knox County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 45 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 3:30 PM ESTTSTM WND GST 551 N Alcoa, TNMEASURED BY KTYS ASOS.
Mar 1, 3:37 PM ESTTSTM WND DMGSevierville, TNSEVERAL TREES REPORTED DOWN ACROSS THE COUNTY.
Mar 1, 3:42 PM ESTTSTM WND DMGSevierville, TNSIDING REMOVED FROM A TRACTOR SUPPLY CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 12:48 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

166 
WUUS54 KMRX 012020
SVRMRX
TNC009-093-155-012100-
/O.NEW.KMRX.SV.W.0018.170301T2020Z-170301T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
320 PM EST WED MAR 1 2017

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southeastern Knox County in eastern Tennessee...
  Northern Blount County in eastern Tennessee...
  Sevier County in eastern Tennessee...

* Until 400 PM EST

* At 320 PM EST, a severe thunderstorm was located over Maryville,
  moving east at60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Knoxville, Maryville, Sevierville, Alcoa, Gatlinburg, Pigeon Forge,
  Louisville, Rockford, Eagleton Village, Friendsville, Pittman
  Center, Walland, Bird Crossing, Fairgarden, Kimberlin Heights,
  Wildwood, McMahan, Clover Hill, Wears Valley and Lake Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3563 8412 3574 8417 3576 8415 3577 8417
      3579 8417 3587 8405 3598 8374 3604 8367
      3592 8347 3591 8333 3590 8331 3587 8331
      3587 8329 3584 8328 3583 8327 3580 8329
      3577 8328
TIME...MOT...LOC 2020Z 255DEG 79KT 3575 8396 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
2 follow-up statements
136 
WWUS54 KMRX 012036
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
336 PM EST WED MAR 1 2017

TNC093-012045-
/O.CAN.KMRX.SV.W.0018.000000T0000Z-170301T2100Z/
Knox TN-
336 PM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3563 8412 3574 8417 3576 8415 3577 8417
      3579 8417 3584 8385 3591 8376 3594 8368
      3599 8365 3604 8367 3604 8366 3592 8347
      3590 8331 3587 8331 3587 8329 3583 8327
      3580 8329 3577 8328
TIME...MOT...LOC 2035Z 252DEG 71KT 3584 8363 

$$

TNC009-155-012100-
/O.CON.KMRX.SV.W.0018.000000T0000Z-170301T2100Z/
Blount TN-Sevier TN-
336 PM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST
FOR NORTHERN BLOUNT AND SEVIER COUNTIES...

At 335 PM EST, a severe thunderstorm was located near Sevierville,
moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Maryville, Sevierville, Alcoa, Gatlinburg, Pigeon Forge, Louisville,
Rockford, Eagleton Village, Friendsville, Pittman Center, Walland,
Fairgarden, Wildwood, McMahan, Clover Hill, Wears Valley, Harrisburg,
Seymour and Kodak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3563 8412 3574 8417 3576 8415 3577 8417
      3579 8417 3584 8385 3591 8376 3594 8368
      3599 8365 3604 8367 3604 8366 3592 8347
      3590 8331 3587 8331 3587 8329 3583 8327
      3580 8329 3577 8328
TIME...MOT...LOC 2035Z 252DEG 71KT 3584 8363 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
003 
WWUS54 KMRX 012050
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
350 PM EST WED MAR 1 2017

TNC009-155-012059-
/O.CAN.KMRX.SV.W.0018.000000T0000Z-170301T2100Z/
Blount TN-Sevier TN-
350 PM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLOUNT AND SEVIER
COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. a significant weather advisory is still in effect 
for the area.

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3563 8412 3574 8417 3576 8415 3577 8417
      3579 8417 3584 8385 3591 8376 3594 8368
      3599 8365 3604 8367 3604 8366 3592 8347
      3590 8331 3587 8331 3587 8329 3583 8327
      3580 8329 3577 8328
TIME...MOT...LOC 2048Z 255DEG 79KT 3592 8326 

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:37 PM EST, 43 minutes earlier.

Area forecast discussion, Mar 1, 2:37 PM EST, 43 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
237 PM EST Wed Mar 1 2017

.SHORT TERM (Tonight and Thursday)...
The threat of damaging winds, hail, and isolated tornadoes will
continue to the south of I-40 over the next few hours. Within that
area, severe weather parameters indicate the southern Plateau and
Chattanooga areas have the highest threat. The HRRR seems to have a
better handle on the timing of storms than it did this morning, and
it shows the severe threat winding down around 6 pm. Will include a
pre-first period in the forecast to address the storms and severe
threat.

Obs show a few locations with winds near advisory criteria, so the
Wind Advisory will be continued for the entire area until midnight.
Wtih fropa occurring between 00z and 03z, winds will shift to the W-
NW, and decrease in intensity. Will end the wind advisory for all
locations, including the mountains, at midnight. PoPs will also be
dropped after midnight, with skies clearing as dry air aloft builds
in. With a NW flow providing cold advection through tomorrow,
temperatures will be much cooler, with highs in the upper 40s to
upper 50s.

.LONG TERM (Thursday Night through Wednesday)...
Brief zonal flow on Thursday night will become northwesterly by
Friday morning as a secondary dry cold front tracks through the
area.  This will bring in another surge of cool...dry air for
Friday/Friday night.  Highs on Friday will range from the 30s
mountains to 40s and low 50s across lower elevations.  Lows Friday
night will generally be in the 20s and lower 30s.  A ridge of high
pressure will build in for the weekend in...beginning a warming
trend and continuing the dry conditions.  The main system of the
extended will be a low pressure system moving through the region
Monday into Tuesday.  The main frontal passage on Tuesday should be
accompanied by a line of convection.  Behind the system...another
dry...cool air mass will push in for Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             42  58  34  53 /  10   0   0  10
Knoxville McGhee Tyson Airport, TN  40  54  32  47 /  20   0   0  10
Oak Ridge, TN                       39  53  32  47 /  10   0   0  10
Tri Cities Airport, TN              38  50  30  43 /  40   0   0  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until midnight EST tonight for Cherokee-Clay.

TN...Wind Advisory until midnight EST /11 PM CST/ tonight for
     Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
     Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
     Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
     Marion-McMinn-Meigs-Morgan-NW Blount-North Sevier-Northwest
     Carter-Northwest Cocke-Northwest Greene-Northwest Monroe-
     Rhea-Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
     Unicoi-Union-Washington TN-West Polk.

VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
     Washington-Wise.

&&

DGS/MJB
Hazardous weather outlook, Mar 1, 2:48 PM EST, 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
248 PM EST Wed Mar 1 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021000-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
248 PM EST Wed Mar 1 2017 /148 PM CST Wed Mar 1 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch is in effect for most of Southeast Tennessee
until 7 PM EST. Storms in Southeast Tennessee...including the
Chattanooga area...will be capable of producing damaging winds,
large hail, and a few tornadoes. The threat of severe storms is
expected to end around 6 pm.

Additionally, strong south to southwest winds of 20 to 30 mph
with gusts up to 45 mph will be possible across East Tennessee
this evening. A wind advisory is in effect until midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening in support of
severe weather operations.

In the hours before

Special weather statement, Mar 1, 2:59 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
259 PM EST WED MAR 1 2017

TNZ081>086-099-100-012100-
Sequatchie-Rhea-Bledsoe-Northwest
Monroe-Bradley-Hamilton-Meigs-McMinn-
259 PM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN RHEA...
NORTHERN BRADLEY...SOUTHEASTERN SEQUATCHIE...MEIGS...SOUTH CENTRAL
BLEDSOE...MCMINN...NORTHWESTERN MONROE AND EASTERN HAMILTON
COUNTIES...

At 256 PM EST/156 PM CST/, radar indicated strong thunderstorms were
located along a line extending from 7 miles northeast of Decatur to
near Fairmount. Movement was east at 30 mph.

Locations impacted include...
Chattanooga, Cleveland, Athens, Dayton, Sweetwater, Dunlap,
Madisonville, Decatur, Soddy-Daisy, Walden, Lakesite, Charleston,
Harrison, Fairmount, Collegedale, Graysville, Niota, Calhoun,
Cartwright and Flat Top Mountain.

LAT...LON 3529 8551 3572 8475 3569 8463 3565 8462
      3563 8458 3564 8454 3562 8451 3565 8452
      3566 8450 3560 8427 3507 8505
TIME...MOT...LOC 1956Z 292DEG 25KT 3559 8468 3525 8538

mjb
Local storm report, Mar 1, 3:01 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      7 N OAK RIDGE           36.06N 84.30W
03/01/2017                   ANDERSON           TN   BROADCAST MEDIA

            FLOODING AT PONDEROSA ZOO.

&&

EHAGNER
Local storm report, Mar 1, 3:02 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             JASPER                  35.06N 85.63W
03/01/2017  E1.75 INCH       MARION             TN   EMERGENCY MNGR

&&

EHAGNER
Local storm report, Mar 1, 3:03 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
303 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     2 NW WARTBURG           36.12N 84.61W
03/01/2017                   MORGAN             TN   911 CALL CENTER

            TREE AND POWER LINES DOWN ON MONTGOMERY ROAD IN LANCING.

1040 AM     TSTM WND DMG     2 N OAK RIDGE           35.99N 84.30W
03/01/2017                   ANDERSON           TN   911 CALL CENTER

            TREES DOWN ON KEY SPRINGS ROAD.

1055 AM     TSTM WND DMG     JELLICO                 36.58N 84.13W
03/01/2017                   CAMPBELL           TN   911 CALL CENTER

            TREES DOWN.

1118 AM     TSTM WND DMG     JONESVILLE              36.69N 83.12W
03/01/2017                   LEE                VA   PUBLIC

            TREES DOWN ACROSS THE EASTERN PART OF LEE COUNTY.

1140 AM     TSTM WND DMG     DUFFIELD                36.72N 82.80W
03/01/2017                   SCOTT              VA   PUBLIC

            TREES DOWN ACROSS THE WESTERN PART OF SCOTT COUNTY.

1224 PM     TSTM WND DMG     ABINGDON                36.71N 81.97W
03/01/2017                   WASHINGTON         VA   911 CALL CENTER

            A FEW TREES REPORTED DOWN IN ABINGDON.

0130 PM     TSTM WND DMG     KINGSTON                35.87N 84.51W
03/01/2017                   ROANE              TN   911 CALL CENTER

            SCATTERED TREES DOWN ACROSS ROANE COUNTY.

0133 PM     TSTM WND DMG     E NORRIS                36.21N 84.06W
03/01/2017                   ANDERSON           TN   911 CALL CENTER

            TREE DOWN.

0220 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
03/01/2017                   SEQUATCHIE         TN   TRAINED SPOTTER

            TREES DOWN.

0227 PM     FLASH FLOOD      CLINTON                 36.09N 84.13W
03/01/2017                   ANDERSON           TN   PUBLIC

            CREEK OUT OF ITS BANKS ON GAMBLE FARM. REPORT FROM SOCIAL
            MEDIA.

0230 PM     FLASH FLOOD      7 N OAK RIDGE           36.06N 84.30W
03/01/2017                   ANDERSON           TN   BROADCAST MEDIA

            FLOODING AT PONDEROSA ZOO.

0240 PM     FLASH FLOOD      KINGSTON                35.87N 84.51W
03/01/2017                   ROANE              TN   BROADCAST MEDIA

            FLOODED FIELD AND CREEK OUT OF BANKS.

0241 PM     FLASH FLOOD      CLINTON                 36.09N 84.13W
03/01/2017                   ANDERSON           TN   PUBLIC

            FLOODING ALONG MARLOW ROAD. REPORT FROM SOCIAL MEDIA.

0250 PM     FLASH FLOOD      6 SW MAYNARDVILLE       36.19N 83.88W
03/01/2017                   UNION              TN   AMATEUR RADIO

            AREAS OF FLOODING ALONG HIGHWAY 33 IN UNION COUNTY. WATER
            COVERING ROADWAY AT RACCOON VALLEY AND HANSARD RD.

0254 PM     HAIL             2 NE ORME               35.03N 85.78W
03/01/2017  E2.50 INCH       MARION             TN   EMERGENCY MNGR

0302 PM     HAIL             JASPER                  35.06N 85.63W
03/01/2017  E1.75 INCH       MARION             TN   EMERGENCY MNGR

&&

EHAGNER
Special weather statement, Mar 1, 3:03 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Morristown TN
303 PM EST WED MAR 1 2017

TNZ039>041-068>074-086-087-012100-
Cocke Smoky Mountains TN-Blount Smoky Mountains TN-Jefferson TN-
Northwest Monroe TN-Hamblen TN-Sevier Smoky Mountains TN-
Northwest Cocke TN-Loudon TN-Knox TN-NW Blount TN-
Southeast Monroe TN-North Sevier TN-
303 PM EST WED MAR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...SOUTHERN KNOX...
BLOUNT...JEFFERSON...COCKE...NORTHERN MONROE...SEVIER AND SOUTHERN
HAMBLEN COUNTIES UNTIL 400 PM EST...

At 303 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Parrottsville to near
Dandridge to 9 miles east of Eagleton Village to 7 miles southeast of
Lenoir City to near Sweetwater. Movement was east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Morristown, Maryville, Sevierville, Lenoir City, Alcoa,
Jefferson City, Newport, Sweetwater, Loudon, Madisonville,
Gatlinburg, Dandridge, Farragut, Pigeon Forge, Louisville, White
Pine, Rockford, Baneberry and Parrottsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3539 8401 3553 8445 3563 8452 3564 8457
      3578 8442 3577 8439 3581 8438 3588 8430
      3593 8392 3626 8310 3616 8317 3595 8290
      3588 8290 3577 8299 3579 8308 3577 8316
      3557 8349 3556 8377 3552 8388 3540 8402
TIME...MOT...LOC 2003Z 260DEG 38KT 3605 8300 3598 8347 3581 8376 3576
8416 3563 8442

05/MA
Local storm report, Mar 1, 3:05 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
305 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TSTM WND DMG     OAK RIDGE               35.96N 84.30W
03/01/2017                   ROANE              TN   BROADCAST MEDIA

            LARGE TREE DOWN ON WEST OUTER AT WARWICK LANE. PHOTO
            TWEETED FROM THE CITY OF OAK RIDGE.

&&

EHAGNER

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:37 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott53 min
Mar 1, 10:30 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Roane and 1 more45 min
Mar 1, 11:06 AM ESTSevere Thunderstorm WarningMRXCampbell, Claiborne, Hancock, Hawkins54 min
Mar 1, 11:10 AM ESTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan65 min
Mar 1, 11:15 AM ESTSpecial Weather StatementMRXAnderson, Grainger, Jefferson, Knox60 min
Mar 1, 11:43 AM ESTSpecial Weather StatementMRXGrainger, Union62 min
Mar 1, 12:00 PM ESTAreal Flood AdvisoryMRXCampbell, Claiborne3 hr
Mar 1, 12:14 PM ESTSpecial Weather StatementMRXSullivan, Washington46 min
Mar 1, 12:21 PM ESTSevere Thunderstorm WarningMRXJohnson, Sullivan24 min
Mar 1, 12:28 PM ESTSpecial Weather StatementMRXSullivan, Washington62 min
Mar 1, 12:52 PM ESTSpecial Weather StatementMRXBledsoe, Rhea38 min
Mar 1, 12:58 PM ESTSpecial Weather StatementMRXCarter, Johnson, Sullivan, Washington62 min
Mar 1, 1:04 PM ESTSpecial Weather StatementMRXGreene, Hamblen, Jefferson56 min
Mar 1, 1:06 PM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington54 min
Mar 1, 1:11 PM ESTSevere Thunderstorm WarningMRXBledsoe, Rhea29 min
Mar 1, 1:22 PM ESTAreal Flood AdvisoryMRXAnderson, Morgan, Roane3 hr
Mar 1, 1:23 PM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane52 min
Mar 1, 1:35 PM ESTFlash Flood WarningMRXAnderson, Knox, Loudon, Roane3 hr
Mar 1, 1:51 PM ESTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Mar 1, 1:58 PM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie62 min
Mar 1, 2:06 PM ESTFlash Flood WarningMRXAnderson, Grainger, Knox, Union3 hr
Mar 1, 2:07 PM ESTSpecial Weather StatementMRXCocke, Hamblen, Jefferson, Knox, Sevier53 min
Mar 1, 2:22 PM ESTAreal Flood AdvisoryMRXCocke, Grainger, Hamblen, Jefferson, Sevier3 hr
Mar 1, 2:28 PM ESTAreal Flood AdvisoryMRXGreene, Hawkins3 hr
Mar 1, 2:29 PM ESTSpecial Weather StatementMRXCarter, Greene, Unicoi, Washington46 min
Mar 1, 2:30 PM ESTSevere Thunderstorm WarningMRXMarion45 min
Mar 1, 2:59 PM ESTSpecial Weather StatementMRXHamilton, McMinn, Meigs, Rhea61 min
Mar 1, 3:00 PM ESTFlash Flood WarningMRXGrainger, Hamblen, Jefferson3 hr
Mar 1, 3:02 PM ESTSevere Thunderstorm WarningMRXHamilton, Marion58 min
Mar 1, 3:03 PM ESTSpecial Weather StatementMRXBlount, Cocke, Jefferson, Loudon, Sevier57 min
Mar 1, 3:30 PM ESTAreal Flood AdvisoryMRXBlount, Knox3 hr
Mar 1, 3:30 PM ESTSpecial Weather StatementMRXMcMinn, Monroe60 min
Mar 1, 3:35 PM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk55 min
Mar 1, 3:59 PM ESTSpecial Weather StatementMRXCarter, Cocke, Greene, Monroe, Sevier, Unicoi46 min
Mar 1, 4:03 PM ESTAreal Flood AdvisoryMRXHawkins, Sullivan, Washington117 min
Mar 1, 4:10 PM ESTSevere Thunderstorm WarningMRXBlount, Monroe18 min
Mar 1, 4:27 PM ESTSevere Thunderstorm WarningMRXPolk18 min
Mar 1, 4:31 PM ESTAreal Flood AdvisoryMRXCocke, Greene, Jefferson3 hr
Mar 1, 4:46 PM ESTFlash Flood WarningMRXBlount, Jefferson, Knox, Loudon, Sevier3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.